# SDR CA140208001

- Difficulty date: January 30, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8401
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 697073002
- Condition: Failed
- Location: Nr 2
- Part time: 18,003 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) TAKEOFF REJECTED AT APPROXIMATELY 65 KNOTS.  NR 2 ENGINE PRECAUTION AND POWERPLANT MESSAGE ILLUMINATED.  RUNWAY CLEARED AND RETURNED TO GATE.  MAINTENANCE ADVISED, FAULT CODE 224 REPORTED. NR 2 PROP CONTROL UNIT (PCU) REPLACED.
